American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13F55) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] A. V. Geramita, B. Harbourne, J. Migliore and U. Nagel. Matroid configurations and symbolic powers of their ideals. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Gil Kalai, Eran Nevo and Isabella Novik. Bipartite rigidity. Trans. Amer. Math. Soc. 368 (2016) 5515-5545.
Abstract, references, and article information   
View Article: PDF

[3] Jelena Grbić, Taras Panov, Stephen Theriault and Jie Wu. The homotopy types of moment-angle complexes for flag complexes. Trans. Amer. Math. Soc. 368 (2016) 6663-6682.
Abstract, references, and article information   
View Article: PDF

[4] Josep Àlvarez Montaner and Alireza Vahidi. Lyubeznik numbers of monomial ideals. Trans. Amer. Math. Soc. 366 (2014) 1829-1855.
Abstract, references, and article information   
View Article: PDF

[5] Satoshi Murai. $h$-vectors of simplicial cell balls. Trans. Amer. Math. Soc. 365 (2013) 1533-1550.
Abstract, references, and article information   
View Article: PDF

[6] Martina Kubitzke and Eran Nevo. The Lefschetz property for barycentric subdivisions of shellable complexes. Trans. Amer. Math. Soc. 361 (2009) 6151-6163. MR 2529927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Satoshi Murai and Takayuki Hibi. Algebraic shifting and graded Betti numbers. Trans. Amer. Math. Soc. 361 (2009) 1853-1865. MR 2465820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia